American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 4, Issue 4

Open AccessArticle
Statistical Model of Polydisperse Fuel Spray in Three Dimensional Space
American Journal of Applied Mathematics and Statistics. 2016, 4(4), 99-107. DOI: 10.12691/ajams-4-4-1
Pub. Date: July 11, 2016Views: 7847Downloads: 6225
Figure of 6
Open AccessArticle
Covariance Structure Modeling of Academic Performance on Mathematics Students in South-Western Nigerian Polytechnics
American Journal of Applied Mathematics and Statistics. 2016, 4(4), 108-112. DOI: 10.12691/ajams-4-4-2
Pub. Date: July 21, 2016Views: 8900Downloads: 7070
Open AccessArticle
Applying the Successive Over-relaxation Method to a Real World Problems
American Journal of Applied Mathematics and Statistics. 2016, 4(4), 113-117. DOI: 10.12691/ajams-4-4-3
Pub. Date: August 13, 2016Views: 6760Downloads: 4075
Open AccessArticle
Arma Type Modeling of Certain Non-stationary Time Series in Calabar
American Journal of Applied Mathematics and Statistics. 2016, 4(4), 118-125. DOI: 10.12691/ajams-4-4-4
Pub. Date: August 22, 2016Views: 7130Downloads: 5677
Open AccessArticle
Inference Based on Type II Progressively Interval Censored from Inverse Flexible Weibull Distribution Using Different Simulation Methods
American Journal of Applied Mathematics and Statistics. 2016, 4(4), 126-135. DOI: 10.12691/ajams-4-4-5
Pub. Date: September 01, 2016Views: 10849Downloads: 9185